Extremal Problems on the Cartan-Hartogs Domain when k<1

Jian Bing SU(1); Wei Ping YIN(

Acta Mathematica Sinica, Chinese Series ›› 2007, Vol. 50 ›› Issue (4) : 881-886.

PDF(429 KB)
PDF(429 KB)
Acta Mathematica Sinica, Chinese Series ›› 2007, Vol. 50 ›› Issue (4) : 881-886. DOI: 10.12386/A2007sxxb0103
论文

Extremal Problems on the Cartan-Hartogs Domain when k<1

  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Acta Mathematica Sinica, Chinese Series, 2007, 50(4): 881-886 https://doi.org/10.12386/A2007sxxb0103

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(429 KB)

Accesses

Citation

Detail

Sections
Recommended

/